Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Small child suffering from stomach flu, vomiting, fever, diarrhea, white stools. Treatment options?

hello, my daughter has been having what it looks like the stomach flu for a couple of days now, it started with vomiting 5 days ago, the vomiting and fever 3 days ago, the diarrhea , and vomiting, not eating anything, just today few tbs of rice and 2 bottles with formula, my concern is that her stool is more formed today but white, clay color. she does not look jaundice to me. what should i do, ? causes of her white stool. thank you
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Your child is having Gastroenteritis that is the reason she is having fever, vomitings and loose stools and decreased appetite. In diarrhea white color stools are common and nothing to worry but give oral rehydrating solutions to prevent dehydration and paracetamol for fever in prescribed dosage and consult your Pediatrician for specific treatment .
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor